Abstract and Applied Analysis

On Weighted Hadamard-Type Singular Integrals and Their Applications

Yong Jia Xu

Full-text: Open access


By means of an expression with a kind of integral operators, some properties of the weighted Hadamard-type singular integrals are revealed. As applications, the solution for certain strongly singular integral equations is discussed and illustrated.

Article information

Abstr. Appl. Anal., Volume 2007 (2007), Article ID 62852, 17 pages.

First available in Project Euclid: 27 February 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Xu, Yong Jia. On Weighted Hadamard-Type Singular Integrals and Their Applications. Abstr. Appl. Anal. 2007 (2007), Article ID 62852, 17 pages. doi:10.1155/2007/62852. https://projecteuclid.org/euclid.aaa/1204126589

Export citation


  • J. Hadamard, Lectures on Cauchy's Problem in Linear Partial Differential Equations, Dover, New York, NY, USA, 1952.
  • C. Fox, ``A generalization of the Cauchy principal value,'' Canadian Journal of Mathematics, vol. 9, no. 1, pp. 110--117, 1957.
  • H. R. Kutt, ``The numerical evaluation of principal value integrals by finite-part integration,'' Numerische Mathematik, vol. 24, no. 3, pp. 205--210, 1975.
  • N. I. Ioakimidis, ``Application of finite-part integrals to the singular integral equations of crack problems in plane and three-dimensional elasticity,'' Acta Mechanica, vol. 45, no. 1-2, pp. 31--47, 1982.
  • J. K. Lu, ``On singular integrals with singularities of high fractional order and their applications,'' Acta Mathematica Scientia, vol. 2, no. 2, pp. 211--228, 1982.
  • C. R. Wang, ``The Hadamard principal value of the singular integral $\int_L(f(\tau)/(\tau-t)^n+1)d\tau$,'' Chinese Annals of Mathematics, vol. 3, no. 2, pp. 195--202, 1982.
  • P. Linz, ``On the approximate computation of certain strongly singular integrals,'' Computing, vol. 35, no. 3-4, pp. 345--353, 1985.
  • A. C. Kaya and F. Erdogan, ``On the solution of integral equations with strongly singular kernels,'' Quarterly of Applied Mathematics, vol. 45, no. 1, pp. 105--122, 1987.
  • J. K. Lu, Boundary Value Problems for Analytic Functions, vol. 16 of Series in Pure Mathematics, World Scientific, River Edge, NJ, USA, 1993.
  • D.-H. Yu, Natural Boundary Integral Method and Its Applications, vol. 539 of Mathematics and Its Applications, Science Press, Beijing, China; Kluwer Academic, Dordrecht, The Netherlands, 2002.
  • M. Hori and S. Nemat-Nasser, ``Asymptotic solution of a class of strongly singular integral equations,'' SIAM Journal on Applied Mathematics, vol. 50, no. 3, pp. 716--725, 1990.
  • N. I. Muskhelishvili, Singular Integral Equations. Boundary Problems of Function Theory and Their Application to Mathematical Physics, P. Noordhoff N. V., Gröningen, The Netherlands, 1953.
  • Y. J. Xu, ``The complex spline approximation of singular integral operators over an open arc,'' Journal of Approximation Theory, vol. 119, no. 1, pp. 86--109, 2002.
  • G. G. Lorentz, Approximation of Functions, Holt, Rinehart and Winston, New York, NY, USA, 1966.
  • S. G. Mikhlin and S. Prössdorf, Singular Integral Operators, Springer, Berlin, Germany, 1986.
  • čommentComment on ref. [17?]: Please update the information of this reference, if possible. Y. J. Xu, ``Some properties of singular integral operators over an open curve,'' to appear in Science in China. Series A.
  • K. Yosida, Functional Analysis, vol. 123 of Fundamental Principles of Mathematical Sciences, Springer, Berlin, Germany, 6th edition, 1980.